# SDR MASA200500134

- Difficulty date: February 19, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 8,240 hours, 7,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LAVATORY SMOKE CAUTION APPEARED ON EICAS AFTER TRANSFERING BLEEDS FROM ENGINE TO APU.  FLIGHT ATTENDENT ALSO REPORTED SMOKE IN CABIN AFT OF ROW 10.  INSP LAVATORY FIRE DETECTOR AND FOUND IT HAD NOT DISCHARGED.  PERFORMED OPERATIONAL TEST OF APU AND ACM.  NO OTHER DEFECTS NOTED,  ACFT RETURNED TO SERVICE.
